# SDR AALA2018090649063

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,342 hours, 4,082 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  ODOR FILLED ENTIRE AIRCRAFT STARTED AT ROTATION.  APU BLEED ON ODOR DISSIPATED WHEN APU BLEED WAS TURNED OFF.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM CARD 05-96-86, 05-96-70, 05-96-85, AND NO ODOR NOTED.  AIRCRAFT OK FOR SERVICE.
